# SDR UPS08853908

- Difficulty date: October 25, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATION REPAIR EFN 70019951020 TRACK 8 AFT END COMPARTMENT 2.  REPAIRED TRACK SPLICE AT STA 338 SRM 53-02-03 FIG 6.
